RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 1, Pages 61–86 (Mi izv2529)  

This article is cited in 13 scientific papers (total in 15 papers)

Operators involving a first derivative with respect to time and nonlocal boundary conditions

A. A. Dezin


Abstract: We study an operator equation of the form $\dfrac{du}{dt}-Au=f$ with boundary conditions relating values $u(t)$ for $t=0$ with the values for $t=a$.

Full text: PDF file (2753 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:1, 57–79

Bibliographic databases:

UDC: 517.944
MSC: 47F05, 47Axx, 35P05
Received: 19.02.1966

Citation: A. A. Dezin, “Operators involving a first derivative with respect to time and nonlocal boundary conditions”, Izv. Akad. Nauk SSSR Ser. Mat., 31:1 (1967), 61–86; Math. USSR-Izv., 1:1 (1967), 57–79

Citation in format AMSBIB
\Bibitem{Dez67}
\by A.~A.~Dezin
\paper Operators involving a first derivative with respect to time and nonlocal boundary conditions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 1
\pages 61--86
\mathnet{http://mi.mathnet.ru/izv2529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=213762}
\zmath{https://zbmath.org/?q=an:0152.14203}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 1
\pages 57--79
\crossref{https://doi.org/10.1070/IM1967v001n01ABEH000547}


Linking options:
  • http://mi.mathnet.ru/eng/izv2529
  • http://mi.mathnet.ru/eng/izv/v31/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Dezin, “On the general theory of boundary value problems”, Math. USSR-Sb., 29:2 (1976), 147–155  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Dezin, “On some systems of equations containing a small parameter”, Math. USSR-Sb., 39:3 (1981), 289–298  mathnet  crossref  mathscinet  zmath  isi
    3. A. Kh. Mamyan, “On some properties of the set of boundary value problems”, Math. USSR-Sb., 49:2 (1984), 367–377  mathnet  crossref  mathscinet  zmath
    4. N. V. Kislov, “Nonhomogeneous boundary value problems for differential-operator equations of mixed type, and their application”, Math. USSR-Sb., 53:1 (1986), 17–35  mathnet  crossref  mathscinet  zmath
    5. A. B. Antonevich, “Boundary value problems with strong nonlocalness for elliptic equations”, Math. USSR-Izv., 34:1 (1990), 1–21  mathnet  crossref  mathscinet  zmath
    6. L. A. Muravei, A. V. Filinovskii, “On a problem with nonlocal boundary condition for a parabolic equation”, Math. USSR-Sb., 74:1 (1993), 219–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. V. Kornienko, “On a non-local problem for irregular equations”, Sb. Math., 191:11 (2000), 1607–1633  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. S. Vladimirov, I. V. Volovich, A. K. Gushchin, Yu. N. Drozhzhinov, V. V. Zharinov, B. I. Zav'yalov, V. A. Il'in, G. I. Marchuk, V. P. Mikhailov, E. I. Moiseev, S. M. Nikol'skii, B. V. Pal'tsev, “Aleksei Alekseevich Dezin (obituary)”, Russian Math. Surveys, 64:3 (2009), 553–560  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. M. K. Kerimov, B. V. Pal'tsev, “In Memory of Professor Aleksei Alekseevich Dezin (1923–2008)”, Comput. Math. Math. Phys., 49:2 (2009), 387–390  mathnet  crossref  mathscinet  isi  elib
    10. Nurmamedov M.A.O., “O korrektnosti odnoi nelokalnoi zadachi dlya sistemy uravnenii neklassicheskogo tipa v mnogomernoi oblasti”, Vestn. Dagestanskogo nauchnogo tsentra, 2009, no. 36, 9–14  elib
    11. S. N. Sidorov, “Nonlocal problems for an equation of mixed parabolic-hyperbolic type with power degeneration”, Russian Math. (Iz. VUZ), 59:12 (2015), 46–55  mathnet  crossref
    12. K. B. Sabitov, V. A. Novikova, “Nonlocal A. A. Dezin's problem for Lavrent'ev–Bitsadze equation”, Russian Math. (Iz. VUZ), 60:6 (2016), 52–62  mathnet  crossref  isi
    13. V. A. Guschina, “Nelokalnaya zadacha A. A. Dezina dlya uravneniya smeshannogo elliptiko-giperbolicheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 22–32  mathnet  crossref  zmath  elib
    14. V. A. Guschina, “Kriterii edinstvennosti resheniya zadachi Dezina dlya uravneniya smeshannogo tipa so stepennym vyrozhdeniem”, Vestn. SamU. Estestvennonauchn. ser., 2016, no. 3-4, 24–31  mathnet  elib
    15. K. B. Sabitov, V. A. Gushchina (Novikova), “A.A. Dezin's problem for inhomogeneous Lavrent'ev–Bitsadze equation”, Russian Math. (Iz. VUZ), 61:3 (2017), 31–43  mathnet  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:494
    Full text:155
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019